Log in
NRAS
23,322 members โ€ข 27,186 posts

FRUSTRATING ๐Ÿ˜ฉ

So finally on big birthday trip abroad with husband . Due to start Benepali end of September but due to hospital mix up -delivery date finally set for 29th November . Steroid injection & Naproxen ( & other meds) whilst away to tide me over ๐Ÿ˜ฅ

All well & good - nooooooo.!!!!

Had a missed call while on plane from Health Care at Home - think it must be to arrange nurse visit .

IMPOSSIBLE to get through . For a 9am UK call - I will have to call at 3 in the morning here.

Looks like I will now have to wait until I get back at end of November & will not start until well into December .

Trying hard to enjoy this break but am aware each month that passes more damage is being done to my hands . I know I cannot take the Naproxen without stomach pains starting .

I am a patient person but this is getting ridiculous ๐Ÿ˜ฅ

13 Replies
oldest โ€ข newest

Sorry to hear of your plight. I was in Greece when I received a call from healthcare at home. Fortunately the time difference is 2 hours in front of uk. Called them back to arrange delivery date.

Hope you start Benepali soon. Iโ€™ve had my second shot yesterday.

Not sure if benepali suits me. First week ok this week feel strange

Hope you start it soon

Matilda x

3 likes
Reply

Really love to know how you get on with it going forward ๐Ÿ˜ŠThink we all want to get back to some semblance of normal - or a new normal .

As my bloods do not reflect my active disease - I have been told Benepali might not work and I will then try others . Happy Days ๐Ÿ˜

2 likes
Reply

Have you thought of emailing them?

3 likes
Reply

Ooh no I havenโ€™t - good thinking ๐Ÿ˜

2 likes
Reply

Will google their email . Thank you - Obv left my brains in the plain !

2 likes
Reply

Duly emailed -fingerscrossed

2 likes
Reply

Glad to of helped......enjoy your holiday. xx

3 likes
Reply

I am impressed with your fortitude and strength to carry on regardless. If thereโ€™s nothing to be done until you return try and put things on the back burner - I hope you get great enjoyment and full benefit out of your holiday.

Happy birthday!

Ali

3 likes
Reply

Thank you Ali for your kind words - I will . ๐Ÿ˜

2 likes
Reply

Ooow. Even though even the trials and tribulations of this disease have followed you, I really hope you have a FAB time.

2 likes
Reply

๐Ÿ˜Š Thank you

1 like
Reply

I am so sorry to hear of your issues and hope it didn't spoil your break away.

It is important to feed back to both your hospital and the homecare delivery company your dismay and distress as this will help them improve their service.

I would suggest writing to both your rheumatology team and H@H so that it is on record.

Good luck with your new meds. Remember if you need any support do get in touch with NRAS we can also put you in touch with someone else that has been on the same medication if you have any concerns etc.

1 like
Reply

Thank you for that Clare .

It would have helped if I was told in the voicemail what it was about . ๐Ÿ˜ฅ

I guess I just do not want any more delays as we are running up to Christmas.

Mx

1 like
Reply

You may also like...